# SDR SWAA2024102534770

- Difficulty date: September 5, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT 2024-571540<[01] REPLACED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 SRM #DWG: 453A2610 SHEET: 20 REV: E SRM 51-40-05.;[02] CORRECTED STEP 1: REPLACED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801; SRM 51-40-05; SRM 51-20-01 AND DWG: 453A2610 SHEET: 20 REV: E;[03] CORRECTED STEP 2  REPLACED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801; SRM 51-40-05; SRM 51-20-01 AND DWG: 453A2610 SHEET: 20 REV: E. SEE INDIVIDUAL SIGNS OFF BELOW;[04] TASK CARD COMPLETED
